# SDR 2007F00024

- Difficulty date: September 18, 2006
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N435B
- Make and model: Dhav DHC3
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Lift Strut
- Part number: C3W10068
- Condition: Cracked
- Location: Rt Wing
- Part time: 12,852 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND RT WING STRUT CRACKED AT LOWER END DURING AICRAFT INSPECTION PROGRAM. 20 DAYS AND 16 HOURS LATER FOUND LT WING STRUT CRACKED AT LOWER END. AIRCRAFT HAS AOG 400 LB UP-GROSS STC SA00438NY INSTALLED.
